Connect with others who understand.

sign up log in
Resources
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
Resources
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Wondering If Anyone Has Suffered Severe Muscle Pain That Has Been Attributed To Statins?

I Am Wondering If Anyone Has Suffered Severe Muscle Pain That Has Been Attributed To Statins?

I have been taking statins for four years without any seemingly big side effects. However, in the last six months, I have developed severe pain in my hips and legs, enough that I cannot sleep without pain medication. Can it be the statins?

posted December 31, 2016
A MyHeartDiseaseTeam Member

@A MyHeartDiseaseTeam Member: I suffered terrible muscle pain with statins. I could hardly move my body fast enough to answer the phone before it stopped ringing. I was really freaked out. I felt almost crippled. I mentioned it to my pharmacist and it was she who alerted me that this was a common side effect associated with statins. I read and researched and discovered that the down sides of statins are far greater than the positive effects. It is one of the worst out there in terms of big pharma paying off doctors to prescribe it. The cardiologist who heads the clinic and is my main guy would argue with me to get back on; I would try for a week but the pain returned and I just dropped it. And I told him why. I do not trust statins and many medical practitioners and pharmacists don't either. Read some of the discussions about why statins are contraversial. Cheers!

posted February 7, 2017
A MyHeartDiseaseTeam Member

I certainly have , severe muscle pains and swelling. I would like to know why they even prescribe these.
Always read the description and the effects. It's like when you watch TV and they tell you how wonderful this certain med is for you. And then they say, it can cause kidney failure etc etc. And you think would anyone want to take these.
We need to be vigilant and be our own advocate. Take care of you

posted September 27, 2017
A MyHeartDiseaseTeam Member

i know someone,that this has done that so after getting off it stopped,i guess your health is your choices,i dont say only things i know some about,from people i know.best of luck,hope you get better.
.

posted January 11, 2017
A MyHeartDiseaseTeam Member

Very common issue with statins, Taking CO Q10 really helps me and it's great for your heart also. Levels start going down in your body after 30. God Bless hope this helps

posted October 20
A MyHeartDiseaseTeam Member

Everyone stations seem to effect different..stations caused autoimmune disease now on repatha with no problem

posted August 5

Related content

View all
Those Who Have Pacemakers.
A MyHeartDiseaseTeam Member asked a question 💭
Does Anyone Refuse To Take A Statin And Do You Have High Cholesterol
A MyHeartDiseaseTeam Member asked a question 💭
Hips Hurting, Is It From The Meds? Anyone Else Have This Issue?
A MyHeartDiseaseTeam Member asked a question 💭
Already a Member? Log in